# SDR AALA20140527010

- Difficulty date: May 26, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 4,989 hours, 616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT GALLEY 4 RT MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT GALLEY 4 RT.  OPERATIONS CHECKED NORMAL.
